# SDR USAA2009092392607

- Difficulty date: August 20, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 655162618
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON PAN ASSEMBLY BETWEEN BS 947.5 TO BS 967 & BETWEEN S25L TO S26L.  REPLACED PAN ASSEMBLY BETWEEN BS 947.5 TO BS 967 & BETWEEN S25L TO S26L IAW B737 SRM 51-10-02.
